# SDR AALA980232

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FIRST CLASS EMERGENCY FLOOR LIGHT FOUND INOPERATIVE.  REPLACED LIGHT STRIP AT FIRST CLASS EMERGENCY FLOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
